uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the value of optimal stopping games
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2006 (English)In: Ann. Appl. Probab., Vol. 16, no 3, 1576-1596 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 16, no 3, 1576-1596 p.
Identifiers
URN: urn:nbn:se:uu:diva-22509OAI: oai:DiVA.org:uu-22509DiVA: diva2:50282
Available from: 2007-01-18 Created: 2007-01-18 Last updated: 2011-01-11

Open Access in DiVA

No full text

Authority records BETA

Ekström, Erik

Search in DiVA

By author/editor
Ekström, Erik
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 391 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf